# SDR GTIA2024082938348

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,046 hours, 2,936 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SMELLED LIKE DIRTY SOCKS DESCENDING OUT OF FL 270. TURNED OFF PACK 1 AND SMELL WENT AWAY ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-C/W TASK CARD AQE TI2100-2002-NEO FOUND HYDRAULIC LEAK ON GREEN RESERVOIR AND CORRECTED REF LG 3393054 AND BLUE PUMP R+R LEAKING REF LG 3398053. CLEANED FUSELAGE TO APU & REACTIVATED PACK #1 AND OPS CHECK
